# SDR DXTA2021110251320

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 3,826 hours, 2,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 695710018
- Condition: Sheared
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULICS: IN FLIGHT HYD PRESS LOW R ILLUMINATED. ACCOMPLISHED QRC AND DIVERTED. 10 MINUTES LATER HYD VOLUME LOW ILLUMINATED. QRC COMPLETED. UTILIZED EMERGENCY LANDING GEAR EXTENSION SYSTEM AND EMERGENCY WHEEL BRAKES ON LANDING. DID NOT LAND OVER-WEIGHT. TIRES INTACT UPON SHUTDOWN AND SECURING. HYDRAULIC FLUID NOTED DRIPPING FROM RIGHT ENGINE PYLON.
***CORRECTIVE ACTION***
FOUND RH ENGINE DRIVEN HYD PUMP PRESSURE LINE PN.6957100-18 SHEARED AT  FITTING ON PUMP SIDE OF LINE. REMOVED DAMAGED ENGINE DRIVEN HYD PUMP PRESSURE LINE PN.6957100-18,  INSTALLED NEW PN.6957100-18 NO SERIAL NUMBER. REMOVED AND REPLACED LEFT AND RIGHT PRESSURE AND RETURN FILTERS, NOTED DEBRIS IN RIGHT FILTER. REMOVED AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AS PRECAUTION AGAINST CONTAMINATION. COMPLIED WITH EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE SERVICING IAW CE-680A MM CHAPTER 12-10-45 ITEM 2. COMPLIED WITH EMERGENCY BRAKE PNEUMATIC BOTTLE SERVICING IAW CE-680A MM CHAPTER 12-10-45 ITEM 3.
